# SDR AWXA200500780

- Difficulty date: July 4, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 41,749 hours, 17,876 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, TRIED TO RAISE MLG, GEAR UNLOCKED ILLUMINATED FOR NLG.  CYCLED GEAR PER ECAM, GEAR CAME UP & LOCKED.  LANDED IN SEA WITHOUT FURTHER INCIDENT.  A/C FERRIED BACK TO PHX.   MX R & R MLG CONTROL MODULE IAW AIRBUS MM 32-30-00.  TEAR DOWN REPORT CONFIRMS FAILURE.  DURING PRE-TEST "DOWN-UP SWITCHING BY S1" TEST FAILED.  SEVERAL CONTACTS OVER VOLTAGE DROPS STATED IN CMM.  UNIT REPAIRED & RETESTED IAW CMM 32-31-13.  OPS TESTS GOOD.
